# SDR 08FDEA02261

- Difficulty date: June 13, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 31,321 hours, 8,850 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD GREEN SYSTEM LOW LEVEL IN FLIGHT.  ECAM  WARNING, MANUAL EXTENTION OF L/G.  FOUND UPPER HYD LINE TO RT AILERON DROOP ACTUATOR LEAKING.  REPAIRED SAME HYD LINE IAW AMM 20-23-11-0, LEAK CHECK GOOD.  REPLENISHED GREEN HYDRAULIC SYSTEM IAW AMM 29-10-00-3.   CREW SHUT HYD SYS DWN, NO PUMP CAVITATION/DAMAGE.  FOUND UPPER HYD LINE TO RT AILERON DROOP ACTUATOR   LEAKING.  REPAIRED SAME HYD LINE IAW AMM 20-23-11-0.  LEAK CHECK GOOD.  REPLENISHED GREEN HYDRAULIC SYSTEM IAW AMM 29-10-00-3.
